zbMATH — the first resource for mathematics

Asymptotic normality of multivariate linear rank statistics under general alternatives. (English) Zbl 0436.62022
62E20 Asymptotic distribution theory in statistics
62H10 Multivariate distribution of statistics
Full Text: EuDML
[1] Chernoff H., and Savage I. R.: Asymptotic normality and efficiency of certain nonparametric test statistics. Ann. Math. Stat. 29 (1958), 972-994. · Zbl 0092.36501 · doi:10.1214/aoms/1177706436
[2] Dupač V.: A contribution to the asymptotic normality of simple linear rank statistics. In Nonparametric Techniques in Statistical Inference (M. L. Prui, pp. 75-88, University Press, Cambridge, 1970.
[3] Hájek J.: Asymptotic normality of simple linear rank statistics under alternatives. Ann. Math. Stat. 39 (1968), 325-246. · Zbl 0187.16401 · doi:10.1214/aoms/1177698394
[4] Hoeffding W.: On the centering of a simple linear rank statistic. Ann. Stat. 1 (1973), 54-66. · Zbl 0255.62015 · doi:10.1214/aos/1193342381
[5] Natanson I. P.: Theory of Functions of a Real Variable 1. Frederick Ungar, New York, 1961.
[6] Patel K. M.: Hájek-Šidák approach to the asymptotic distribution of multivariate rank order statistics. J. Multivariate Analysis 3 (1973), 57-70. · Zbl 0254.62030 · doi:10.1016/0047-259X(73)90011-0
[7] Puri M. L., Sen P. K.: Nonparametric Methods in Multivariate Analysis. John Wiley, New York, 1971. · Zbl 0237.62033
[8] Sen P. K., Puri M. L.: On the theory of rank order tests for location in the multivariate one sample problem. Ann. Math. Stat. 38 (1968), 1216-1228. · Zbl 0155.26404 · doi:10.1214/aoms/1177698790
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.